# SDR ASOA02004

- Difficulty date: January 4, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N232AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120036
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019230001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN MCN, CORROSION WAS FOUND ON THE SKIN AT FRAME 21, BETWEEN STRINGER 21 LEFT AND 21 RIGHT.  MAINTENANCE REPAIRED CORRODED FRAME IAW ASA EO120-53-0172.  THE EO REF ASA EO120-53-0055, SRM 51 AND 53, EXT 290/96, 246/95, AND 283/96.  THIS EO INCLUDES REPAIR SPECIFICATIONS FOR AIRCRAFT.  (M)
